# SDR UALA2013050803233

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 73,417 hours, 27,459 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 31500
- Condition: Leaking
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER LEAKING.  DR-1R FWD-CABIN FWD GALLE.  CREW COMMENTS: COFFEEMAKER SPEWS WHEN DISPENSES (1ST CLASS GALLEY).  REMOVED AND REPLACED FWD GALLEY COFFEEMAKER PER AMM 25-32-96, MAKER OPERATIONAL AND LEAK CHECKS GOOD.
